MAUDE Adverse Event Report: DEPUY SPINE INC MMSI ROD, 5.5 X 40MM, TI; APPLIANCE, FIXATION, SPINAL INTERLAMINAL

DEPUY SPINE INC MMSI ROD, 5.5 X 40MM, TI; APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Model Number 179762040
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Osteolysis (2377)
Date of Event 01/01/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on (b)(6) 2016, the patient underwent a primary posterior lumbar interbody fusion (plif) (l4-5) procedure.On (b)(6) 2021, it was reported that the patient had suffered from asd between l3-4.The patient was scheduled to undergo a revision procedure (l3-4 plif extension) on (b)(6) 2021.No further information is available.This report is for one (1) moss miami spine system rod 5.5 x 40mm.This is report 8 of 12 for complaint (b)(4).
 
Additional Manufacturer Narrative
Additional narrative: event year is reported as 2021; however exact date of asd development is unknown.Additional device product codes: kwq;mnh.Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H6: a device history record (dhr) review was conducted: a manufacturing record evaluation was performed for the finished device product code: 179762040; lot number: bdkr2sk.It was electronically reviewed and no non-conformances / manufacturing irregularities were identified during the manufacturing process.The product was released on: 01.06.2016 qty: (b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
MMSI ROD, 5.5 X 40MM, TI
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Manufacturer (Section D)
DEPUY SPINE INC
325 paramount drive
raynham MA 02767
Manufacturer (Section G)
SENTIO (INNOVATIVE SURGICAL SOLUTIONS, LLC)
50461 west pontiac trail
wixom MI 48393
Manufacturer Contact
kara ditty-bovard
325 paramount drive
raynham, MA 02767
6103142063
MDR Report Key13176835
Report Number1526439-2022-00034
Device Sequence Number4664951
Product Code KWP
UDI-Device Identifier10705034077307
UDI-Public(01)10705034077307
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K955348
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number179762040
Device Catalogue Number179762040
Device Lot NumberBDKR2SK
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/09/2021
Supplement Date Received by Manufacturer01/06/2022
Initial Report FDA Received Date01/06/2022
Supplement Report FDA Received Date02/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/01/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5.5 TI CORT FIX 6X45MM; 5.5 TI CORT FIX 6X45MM; 5.5 TI CORT FIX 6X45MM; 5.5 TI CORT FIX 6X45MM; CONCORDE BUL PAR 9X8X23; CONCORDE BUL PAR 9X8X23; MMSI ROD, 5.5 X 40MM, TI; SINGLE-INNER SETSCREW; SINGLE-INNER SETSCREW; SINGLE-INNER SETSCREW; SINGLE-INNER SETSCREW
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown